MathSciNet Relay Station
MathSciNet bibliographic data
MR650399 (83g:46041) 46F20 (30G35 44A10 46F10)
Sommen, F. Hypercomplex Fourier and Laplace transforms. I. Illinois J. Math. 26 (1982), no. 2, 332–352.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement